# SDR CHQA200700094

- Difficulty date: December 10, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 15,886 hours, 13,590 cycles
- Engine: Ge CF343B1
- Engine time: 15,886 hours, 13,590 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 601R93106309
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

IAH TO HRL - ON APPROACH TO HRL, THE FLAPS FAILED AT 20 DEGREES WHEN SELECTED TO 30 DEGREES.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS ABLE TO RESET THE FLAP SYSTEM AND OPERATE THE FLAPS IN ORDER TO FERRY THE AIRCRAFT TO SDF.  SDF MAINTENANCE TROUBLESHOT THE FLAP SYSTEM AND PERFORMED A TORQUE CHECK ON THE FLAP SYSTEM AND FOUND THE NR 3 LT FLEX SHAFT FAILING THE TORQUE CHECK AND THE FLAP SYSTEM WAS OUT OF RIG.  MAINTENANCE REPLACED THE FLEX SHAFT AND COMPLETELY RE-RIGGED THE FLAP SYSTEM.  THE TEST FLIGHT THAT FOLLOWED WAS SUCCESSFUL AND NO FURTHER DEFECTS WERE NOTED.
